# SDR SIMA20131230006

- Difficulty date: December 30, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 35,171 hours, 32,290 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER’S FLASHLIGHT INOPERATIVE.  RELAMPED FIRST OFFICER`S FLASHLIGHT AS REQUIRED.
